On {$\alpha _{\,\beta }$}-contractive and admissible mappings
نویسندگان
چکیده
منابع مشابه
Fixed point theorems for $alpha$-contractive mappings
In this paper we prove existence the common fixed point with different conditions for $alpha-psi$-contractive mappings. And generalize weakly Zamfirescu map in to modified weakly Zamfirescu map.
متن کاملOn $F$-Weak Contraction of Generalized Multivalued Integral Type Mappings with $alpha $-admissible
The purpose of this work is to investigate the existence of fixed points of some mappings in fixed point theory by combining some important concepts which are F-weak contractions, multivalued mappings, integral transformations and α-admissible mappings. In fixed point theory, it is important to find fixed points of some classess under F- or F-weak contractions. Also multivalued mappings is the ...
متن کاملfixed point theorems for $alpha$-contractive mappings
in this paper we prove existence the common fixed point with different conditions for $alpha-psi$-contractive mappings. and generalize weakly zamfirescu map in to modified weakly zamfirescu map.
متن کاملRemarks on contractive type mappings
*Correspondence: [email protected] Department of Mathematics and Applied Physics, Rzeszów University of Technology, P.O. Box 85, Rzeszów, Poland Abstract We present an analog of Banach’s fixed point theorem for CJM contractions in preordered metric spaces. These results substantially extend theorems of Ran and Reurings’ (Proc. Am. Math. Soc. 132(5): 1435-1443, 2003) and Nieto and Rodríguez-Ló...
متن کاملGeneralized Contractive Mappings and Weakly α-Admissible Pairs in G-Metric Spaces
The aim of this paper is to present some coincidence and common fixed point results for generalized (ψ, φ)-contractive mappings using partially weakly G-α-admissibility in the setup of G-metric space. As an application of our results, periodic points of weakly contractive mappings are obtained. We also derive certain new coincidence point and common fixed point theorems in partially ordered G-m...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Miskolc Mathematical Notes
سال: 2018
ISSN: 1787-2405,1787-2413
DOI: 10.18514/mmn.2018.2077